# SDR 96FDEA00696

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1107-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-113-01(2).  FOUND WHILE WORKING NR 0240 FWD AND AFT CORNERS OF DOOR THRESHOLD STA (1107) TO 1060, WL 160, RBL 37.    *****S/D****  REPLACED BARE STRAP LOWER HALF IAW EA 7-5310-28087.
